The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Closed convex hypersurfaces with curvature restrictions

Author: Rolf Schneider
Journal: Proc. Amer. Math. Soc. 103 (1988), 1201-1204
MSC: Primary 53A07; Secondary 52A20
MathSciNet review: 955009
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using elementary facts from the theory of convex bodies, we obtain an improved version of J. Rauch's [5] inclusion theorem for ovaloids with comparable second fundamental forms and a generalization of a result of A. W. Goodman [4] on the position of the curvature centroids for ovaloids with restricted radii of curvature.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A07, 52A20

Retrieve articles in all journals with MSC: 53A07, 52A20

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society